# SDR SWIA200516323

- Difficulty date: November 29, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 13,617 hours, 10,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 625 STR 14R CLIP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW CLIP IAW CRJ200 SRM 51-42-06 PG 9-14.
